# SDR IPXA2021070471249

- Difficulty date: June 17, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 23,526 hours, 14,404 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A57110603202
- Condition: Cracked
- Location: Frm 40
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CLH FR 40 UPPER JUNCTION MIDDLE FASTENER HOLE CRACKS 2 O'CLOCK POSITIONREPAIR HOLE PER EA 300-5710-27-A2622 STEPS 1-35
